# SDR DALA13022405530

- Difficulty date: May 5, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 78,798 hours, 33,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 18ABC INOPERATIVE.    NO POWER TO LIGHT, FUSES GOOD AT POWER SUPPLY.  OTHER LIGHT IN CIRCUIT WORKING, SUSPECT POWER SUPPLY.     FOUND RING TERMINAL LOOSE ON GROUND STUD GD475-DC.  SECURED GROUND STUD. LIGHT NOW OPS NORMAL. REMOVED.
